# SDR DLM88070415

- Difficulty date: November 7, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 47,611 hours, 37,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99359425
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LOWER SKIN P/N 9935942-5 REPAIR - EXISTING REPAIR FOUND ON L/H WING INBD FLAP LOWER SKIN PANEL.  DATA SENT TO BOEING FOR APPROVAL.  BOEING REQUESTED INSTALLATION OF ADDITIONAL REPAIR SPLICE ON INTERNAL REB AT STA XIFO=110.608.  REPAIR SPLICE INSTALLED PER ERA 458263-14.  REMAINDER OF REPAIR APPROVED BY BOEING MESSAGE NO 1-239801280-6.
